VINCENSINIS RESULTS CONCERNING CONGRUENCES OF WAELSH STRAIGHT LINES

被引:0
作者
MARCUS, F [1 ]
机构
[1] DEPT MATH,HAIFA,ISRAEL
来源
BULLETIN DE LA CLASSE DES SCIENCES ACADEMIE ROYALE DE BELGIQUE | 1977年 / 63卷 / 03期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:283 / 289
页数:7
相关论文
共 50 条
[21]   Congruences concerning truncated hypergeometric series [J].
He, Bing .
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2017, 147 (03) :599-613
[22]   Congruences concerning Legendre polynomials II [J].
Sun, Zhi-Hong .
JOURNAL OF NUMBER THEORY, 2013, 133 (06) :1950-1976
[23]   On rational Isotropie congruences of lines [J].
Odehnal B. .
Journal of Geometry, 2004, 81 (1-2) :126-138
[24]   New results concerning the FeII lines of RR Tel [J].
Kotnik-Karuza, D ;
Friedjung, M ;
Exter, K ;
Keenan, FP ;
Pollacco, DL .
SYMBIOTIC STARS PROBING STELLAR EVOLUTION, 2003, 303 :136-140
[25]   CONGRUENCES CONCERNING GENERALIZED CENTRAL TRINOMIAL COEFFICIENTS [J].
Chen, Jia-Yu ;
Wang, Chen .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 150 (09) :3725-3738
[26]   Congruences concerning values of the modular functions jn [J].
Coogan, GH .
RAMANUJAN JOURNAL, 2005, 10 (01) :43-50
[27]   Proof of Two Congruences Concerning Legendre Polynomials [J].
Chen Wang ;
Wei Xia .
Results in Mathematics, 2021, 76
[28]   Congruences concerning Bernoulli numbers and Bernoulli polynomials [J].
Sun, ZH .
DISCRETE APPLIED MATHEMATICS, 2000, 105 (1-3) :193-223
[29]   SOME RESULTS CONCERNING PRODUCTION LINES AND MACHINE SCHEDULING PROBLEM [J].
MUTH, EJ .
OPERATIONS RESEARCH, 1975, 23 :B348-B348
[30]   Congruences Concerning Values of the Modular Functions jn [J].
Gwynneth H. Coogan .
The Ramanujan Journal, 2005, 10 :43-50